# SDR CA010628039

- Difficulty date: June 28, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Gulstm 500S
- Aircraft time: 11,110 hours
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3VK2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Camshaft
- Part number: LW19340
- Condition: Worn
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE HAD BEEN HARD TO START, LOW STATIC RPM AND HIGH MANIFOLD PRESSURE. ENGINE INSP. REVEALED THAT THE CAMSHAFT LOBE THAT DRIVES NR 5&6 CYL INTAKE VALVES WERE WORN. FURTHER TEAR DOWN OF ENGINE REVEALED NO FURTHER ABNORMAL WEAR OR CORROSION.
